# SDR IPXA2024120301431

- Difficulty date: November 6, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT: STR-Z20 CREW DOOR FRAME AT FR 16 FUSELAGE IS GOUGED. MB 60-024.  RESTORED SURFACE PROTECTION IAW A300-600 SRM 51-75-10. REVIEWED
